# SDR SWAA2025111931677

- Difficulty date: October 15, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REAR SPAR FUEL BOOST PUMP UPPER BONDING JUMPER SUPPORT BRACKET AT LT WING.   R & R THE UPPER BONDING JUMPER AND UPPER BONDING CLIP OF THE AFT FUEL BOOST PUMP TANK 1 IAW AMM 28-22-41-000-801 STEP 2.H.(8), AND AMM 28-22-41-400-801 STEP 3.H.(22) TO 3.H.(24). RESISTANCE CHECKS ARE OK.
